# SDR AALA202305097269

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 40,374 hours, 16,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFT GALLEY JUMP SEAT FLASHLIGHT GREEN CHARGING LIGHT IS NOT FLASHING. REMOVED AND REPLACED FLASHLIGHT.
